# SDR 9805369753

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND COCKPIT FORWARD AISLE, LEFT FORWARD ENTRY AND GALLEY SERVICE OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK B5-23 AND BATTERIES, OPERATIONAL CHECK NORMAL.
